Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 1, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Jan 6, 2015, 2:53 PM MST for Doña Ana County, New Mexico; El Paso County, Texas. It took effect at Jan 7, 2015, 9:00 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2015, 2:53 PM MST (21:53 UTC)
- In effect from
- Jan 7, 2015, 9:00 AM MST
- Expired
- Jan 8, 2015, 12:00 AM MST
- In force
- 15 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 26 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2911 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
563 WWUS74 KEPZ 062153 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 253 PM MST TUE JAN 6 2015 ...STRONG WINDS ARE EXPECTED ON WESTERN MOUNTAIN SLOPES WEDNESDAY AFTERNOON INTO THURSDAY MORNING... .A STRONG BACK DOOR COLD FRONT WILL MOVE INTO THE REGION WEDNESDAY MORNING WITH GUSTY EAST WINDS DEVELOPING BY LATE MORNING. AS THE COLD AIR POURS INTO THE REGION...EAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL BE POSSIBLE ON WESTERN MOUNTAIN SLOPES AND AREA PASSES. NMZ411-TXZ418-071200- /O.NEW.KEPZ.WI.Y.0001.150107T1800Z-150108T1200Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY 253 PM MST TUE JAN 6 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST THURSDAY. * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: 11 AM WEDNESDAY THROUGH 5 AM THURSDAY. * IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 26
2 follow-up statements
119 WWUS74 KEPZ 071154 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 454 AM MST WED JAN 7 2015 ...STRONG WINDS ARE EXPECTED ON WESTERN MOUNTAIN SLOPES LATER THIS MORNING INTO THURSDAY MORNING... .A STRONG COLD FRONT WILL MOVE INTO THE REGION THIS MORNING FROM THE EAST WITH GUSTY EAST WINDS DEVELOPING BY LATE MORNING. AS THE COLD AIR POURS INTO THE REGION...EAST WINDS OF 20 TO 30 MPH WILL DEVELOP OVER MOST OF THE BORDERLAND. GUSTS OVER 50 MPH WILL BE POSSIBLE ON WESTERN MOUNTAIN SLOPES AND AREA PASSES. NMZ411-TXZ418-072300- /O.EXT.KEPZ.WI.Y.0001.150107T1600Z-150108T1200Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY 454 AM MST WED JAN 7 2015 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 AM MST THURSDAY... * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG WEST SLOPES AND THROUGH GAPS AND PASSES OF THE FRANKLIN AND ORGAN MOUNTAINS. * TIMING: STRONGEST WINDS FROM LATE THIS MORNING TO AROUND SUNSET THIS EVENING. * IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
550 WWUS74 KEPZ 072244 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 344 PM MST WED JAN 7 2015 ...STRONG COLD FRONT WINDS OVER AREAS WEST OF AREA MOUNTAIN RANGES THROUGH THE AFTERNOON AND EVENING UNTIL MIDNIGHT... .A STRONG COLD FRONT PUSHING WEST ACROSS THE REGION WILL KEEP WINDS STRONG THROUGH AREA PASSES AND GAPS AND OVER AREAS WEST OF AREA MOUNTAIN RANGES. AS THE COLD AIR POURS INTO THE REGION... EAST WINDS OF 20 TO 30 MPH WILL DEVELOP OVER MOST OF THE BORDERLAND. GUSTS OVER 50 MPH WILL BE POSSIBLE ON WESTERN MOUNTAIN SLOPES AND AREA PASSES. WINDS SHOULD DIMINISH BY MIDNIGHT INTO THE 15 TO 20 MPH RANGE OVER THESE AREAS. NMZ411-TXZ418-080700- /O.EXT.KEPZ.WI.Y.0001.000000T0000Z-150108T0700Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY 344 PM MST WED JAN 7 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * EVENT: STRONG EASTERLY WINDS BEHIND AN ARCTIC COLD FRONT BLOWING THROUGH MOUNTAIN GAPS AND PASSES AND ACROSS WEST SLOPES. WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. * TIMING: STRONGEST WINDS FROM MID AFTERNOON THROUGH MID EVENING... BEGINNING TO DIMINISH AFTER 10 PM. * IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: NOT EXPECTED TO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 6, 2:27 PM MST, 26 minutes earlier.
Area forecast discussion, Jan 6, 2:27 PM MST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
227 PM MST TUE JAN 6 2015
.SYNOPSIS...
AN STRONG COLD FRONT WILL MOVE INTO THE REGION WEDNESDAY WITH
TEMPERATURES DROPPING ABOUT 10 TO 15 DEGREES AND BRINGING IN GUSTY
EAST WINDS. MOISTURE WILL INCREASE ACROSS THE REGION OVERNIGHT
WITH THE POTENTIAL FOR FREEZING RAIN OR FREEZING DRIZZLE BY
THURSDAY MORNING. FREEZING PRECIPITATION WILL AGAIN BE POSSIBLE
FRIDAY AS A SECONDARY SURGE OF COLD AIR ARRIVES. SOME LINGERING
SHOWERS COULD OCCUR OVER THE WEEKEND BUT SHOULD GENERALLY BE IN
THE FORM OF RAIN EXCEPT IN THE HIGHEST MOUNTAIN ELEVATIONS. WARMER
TEMPERATURES ARE EXPECTED FOR SUNDAY INTO MONDAY.
&&
.DISCUSSION...
COMPLICATED FORECAST FOR THE END OF THIS WEEK. INITIALLY WE HAVE
AN UPPER LOW OFF THE BAJA COAST AND A STRONG ARCTIC FRONT NEAR THE
CANADIAN BORDER DROPPING SOUTH WHICH WILL COME TOGETHER OVER THE
COMING DAYS TO POTENTIALLY PRODUCE A FREEZING PRECIPITATION EVENT.
TONIGHT EXPECT MOSTLY CLEAR SKIES WITH JUST SOME HIGH CLOUDS
MOVING IN FROM THE SOUTH TOWARD MORNING. HIGHER DEW POINTS IN
PLACE SHOULD KEEP LOWS WARMER THAN LAST NIGHT BY ABOUT 5 DEGREES.
THAT ARCTIC FRONT WILL START TO ENTER THE CWA AFTER 12Z AND PUSH
THROUGH CWA BY 00Z. EXPECT VERY WINDY CONDITIONS TO DEVELOP ON
WESTERN SLOPES OF FRANKLINS AND POSSIBLY THE ORGANS SO WILL ISSUE
A WIND ADVISORY TO COVER THIS. EXPECT AREAS AT LEAST ALONG AND
EAST OF THE RIVER TO SEE HIGH TEMPERATURES BY AROUND NOON AND THEN
SLOWLY FALLING THROUGH THE AFTERNOON WITH SLIGHTLY SLOWER TIMING
FURTHER WEST AS THE COLD AIR QUICKLY MOVES IN. MAY HAVE SOME
FREEZING FOG ON THE EAST SLOPES OF THE SACS DURING THE DAY. HAVE
GONE BELOW GUIDANCE FOR HIGHS MOST AREAS TOMORROW AND THROUGH MUCH
OF THE PERIOD AS MOS GUIDANCE DOES NOT HANDLE THESE SHALLOW ARCTIC
AIR MASSES WELL.
WED NIGHT/THU MORNING THE ATMOSPHERE STARTS TO MOISTEN UP WITH
PW'S APPROACHING 0.75 INCHES. COLD AIR WILL BE CONTINUING TO PUSH
IN AND SHOULD SEE MOST LOCATIONS BELOW FREEZING BY MORNING. ALL
MODELS ARE INDICATING A 6000FT LAYER OF ABOVE ZERO TEMPERATURES
NOT FAR OFF THE SURFACE WHICH WOULD SUPPORT THE MELTING OF ANY
SNOW AND THEREFORE FREEZING RAIN OR DEPENDING ON THE AMOUNT OF MID
LEVEL MOISTURE...FREEZING DRIZZLE. MODEL QPF IS ALMOST NON-
EXISTENT...BUT THERE IS GOOD MOISTURE IN PLACE ACROSS THE SOUTH
AND A WEAK VORT MAX AND WARM AIR ADVECTION WHICH WOULD SUPPORT AT
LEAST SOME LIGHT PRECIPITATION. CONFIDENCE NOT HIGH MUCH PRECIP
WILL OCCUR AT ALL...BUT IF IT DOES CONFIDENCE IS HIGH IT WOULD BE
IN THE FORM OF FREEZING RAIN/DRIZZLE WITH BEST CHANCE OVER THE
BOOTHEEL CLOSEST TO THE LOW LIFTING NORTH. WILL HOLD OFF ON ANY
WINTER WEATHER HIGHLITES FOR NOW. LOOKS LIKE SOME DRYING WILL
OCCUR THU AFTN ALONG WITH WARMING WHICH SHOULD HELP TO MELT ANY
ICE THAT OCCURS EARLIER IN THE DAY.
THE ARCTIC AIR GETS MODIFIED SOMEWHAT THU NIGHT AND DO NOT EXPECT
LOWS TO GET AS COLD...BUT MANY AREAS WILL STILL BE NEAR FREEZING.
ANOTHER VORT MAX WILL BE MOVING FROM SOUTH TO NORTH OVERNIGHT WITH
BEST MOISTURE OVER NORTHERN ZONES THU NIGHT AND POTENTIAL FOR RAIN
SHOWERS OR FREEZING RAIN/DRIZZLE AGAIN. A SECONDARY SURGE OF COLD
AIR WILL ARRIVE DURING THE DAY FRIDAY WITH ENOUGH MOISTURE AROUND
TO SUPPORT MORE LIGHT PRECIP. LOOKS LIKE RAIN MOST AREAS WITH SOME
SNOW POSSIBLE IN THE SACS BUT AGAIN FREEZING RAIN/DRIZZLE OVER
HUDSPETH WHERE COLDEST AIR WILL BE DURING THE AFTERNOON. HAVE CUT
GUIDANCE TEMPS ABOUT 5-7 DEGREES FOR HIGHS FRI GIVEN STRENGTH OF
THIS COLD AIR PUSH AND WITH COLD AIR ADVECTION THROUGH THE
DAY...WILL HAVE A HARD TIME WARMING UP MUCH...ESPECIALLY EAST.
FOR THE LONG TERM...WILL CONTINUE TO SEE UNSETTLED CONDITIONS
THROUGH THE WEEKEND...BUT ANY PRECIP DURING THIS TIME SHOULD BE IN
THE FORM OF RAIN BELOW 7000-8000 FEET WITH HIGH TEMPERATURES
WARMING BACK TO NEAR NORMAL BY SUNDAY AND CONTINUING INTO EARLY
NEXT WEEK AS WSW FLOW DEVELOPS AS REX BLOCK FORMS OVER WESTERN
CONUS.
&&
.AVIATION...VALID 07/00Z-08/00Z...
VFR CONDITIONS WITH LIGHT WINDS ALONG WITH P6SM FEW-SCT250 EXPECTED
FOR MOST OF THE TAF PERIOD. AN APPROACHING COLD FRONT FROM THE EAST
WILL FORCE A WIND SHIFT TO NORTHEAST AND EAST BETWEEN 16Z AND 18Z.
EXPECT WINDS 15-20 KTS WITH GUSTS 25-35 KTS AFTER 18Z AT KELP AND
KDMN WITH OTHER TAF SITES 12-15 KTS GUSTING 20-25 KTS.
&&
.FIRE WEATHER...
AFTER A COUPLE OF MILD AND QUIET DAYS THE REGION WILL UNDERGO A
RAPID RETURN TO COLDER AND UNSETTLED WEATHER FOR THE NEXT FEW DAYS.
A STRONG COLD FRONT WILL PUSH EAST TO WEST ACROSS THE AREA DURING
THE DAY WEDNESDAY. COLDER TEMPERATURES AND STRONG EAST WINDS WILL
FOLLOW THIS FRONT WITH STRONGEST WINDS LOCATED ALONG AND NEAR WEST
FACING MOUNTAIN SLOPES. WHILE MIXING HEIGHTS WILL REMAIN RATHER
LOW THERE SHOULD BE ENOUGH WIND TO BRIEFLY ALLOW FOR AN IMPROVEMENT
IN VENT RATES FOR MOST AREAS. IN ADDITION...THE ONSET OF COLDER
TEMPS WILL LIFT MIN RH VALUES TO 40 TO 50 PERCENT WEDNESDAY
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 32 50 26 46 33 / 0 0 20 20 10
SIERRA BLANCA 29 43 23 45 30 / 0 10 20 20 10
LAS CRUCES 29 51 26 44 32 / 0 0 20 20 20
ALAMOGORDO 30 50 27 47 30 / 0 0 20 20 20
CLOUDCROFT 32 40 27 45 27 / 0 0 20 20 30
TRUTH OR CONSEQUENCES 28 47 27 48 30 / 0 0 0 20 20
SILVER CITY 33 59 33 46 34 / 0 0 10 20 30
DEMING 28 55 27 45 32 / 0 0 20 20 20
LORDSBURG 29 56 28 45 35 / 0 0 20 20 20
WEST EL PASO METRO 31 51 27 45 34 / 0 0 20 20 10
DELL CITY 26 40 20 45 29 / 0 10 20 20 10
FORT HANCOCK 28 48 24 49 32 / 0 0 20 20 10
LOMA LINDA 29 46 23 43 30 / 0 0 20 20 10
FABENS 30 49 24 47 31 / 0 0 20 20 10
SANTA TERESA 29 51 26 45 31 / 0 0 20 20 10
WHITE SANDS HQ 32 51 27 46 33 / 0 0 20 20 20
JORNADA RANGE 24 51 21 45 27 / 0 0 20 20 20
HATCH 28 52 24 46 31 / 0 0 20 20 20
COLUMBUS 32 52 26 43 34 / 0 0 20 20 10
OROGRANDE 29 50 26 45 31 / 0 0 20 20 20
MAYHILL 28 39 26 49 27 / 0 10 20 20 20
MESCALERO 26 40 24 44 28 / 0 0 10 20 30
TIMBERON 27 42 26 45 27 / 0 0 20 20 20
WINSTON 25 46 26 47 29 / 0 0 10 20 20
HILLSBORO 28 45 28 46 32 / 0 0 10 20 20
SPACEPORT 25 49 24 45 29 / 0 0 10 20 20
LAKE ROBERTS 28 56 29 49 34 / 0 0 10 20 30
HURLEY 29 56 30 45 32 / 0 0 10 20 20
CLIFF 30 59 30 52 32 / 0 0 10 20 30
MULE CREEK 23 57 26 49 34 / 0 0 10 20 30
FAYWOOD 31 56 29 45 33 / 0 0 10 20 20
ANIMAS 28 57 29 48 33 / 0 0 20 20 20
HACHITA 28 53 27 44 30 / 0 0 20 20 20
ANTELOPE WELLS 27 54 28 49 34 / 0 0 20 20 10
CLOVERDALE 29 58 29 49 35 / 0 0 20 20 20
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 11 AM WEDNESDAY TO 5 AM MST THURSDAY FOR
NMZ411.
TX...WIND ADVISORY FROM 11 AM WEDNESDAY TO 5 AM MST THURSDAY FOR
TXZ418.
&&
26/27Hazardous weather outlook, Jan 6, 6:30 AM MST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 630 AM MST TUE JAN 6 2015 NMZ401>417-TXZ418>424-071345- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 630 AM MST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY. BECOMING WINDY LATE WEDNESDAY MORNING AND AFTERNOON WITH EAST TO NORTHEAST WINDS GUSTING AROUND 45 MPH OVER SOME AREAS... ESPECIALLY ALONG WESTERN FACING MOUNTAIN SLOPES. A FEW AREAS OF RAIN SHOWERS...POSSIBLY MIXED WITH FREEZING RAIN AND SLEET WILL OCCUR OVER WEST TEXAS AND PORTIONS OF NEW MEXICO SOUTH OF LAS CRUCES AND DEMING AND OVER THE SACRAMENTO MOUNTAINS WEDNESDAY AFTERNOON. A FEW AREAS OF SLEET...FREEZING RAIN AND SNOW ARE POSSIBLE ALONG WITH FREEZING DRIZZLE ACROSS THE ENTIRE FORECAST AREA WEDNESDAY NIGHT AND THURSDAY MORNING CREATING HAZARDOUS DRIVING CONDITIONS. BY THURSDAY AFTERNOON MOSTLY RAIN IS EXPECTED OVER THE AREA. ON FRIDAY THERE WILL BE SLIGHT CHANCES OF RAIN MIXED WITH FREEZING RAIN AND SLEET OVER THE LOWLANDS WITH AREAS OF SNOW AND SLEET OVER THE HIGHER MOUNTAINS. MOSTLY DRY WEATHER WITH WARMER TEMPERATURES EXPECTED SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TO REPORT WINTER WEATHER AND ROAD CONDITIONS. ROGASH
Nearby
Wind Advisories in New Mexico, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.